# SDR 96ZZZM1447

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING DESCENT, EGRESS LIGHT IN FIRST CLASS ILLUMINATED.  FOUND FAULTY BATTERY POWER SUPPLY, MFG P/N 5822-2.  REPLACED BATTERY POWER SUPPLY AND EGRESS LIGHTING SYSTEM OPERATION CHECKED NORMAL.  (M)
